# SDR 2006UALA00494

- Difficulty date: March 13, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 51,694 hours, 27,965 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT HAD UNSAFE GEAR INDICATION WITH NO GEAR LIGHTS AND ONE RED NOSE GEAR LIGHT ON.  FOUND THE P6-3 C18 FOR THE AIR-GROUND RELAY AND LIGHTS IN ADDITION TO AURAL WARNING BREAKER P6-3 D18 TRIPPED.RESET BREAKERS AND NO FURTHER INCIDENT REPORTED.
